Model predictive control with random batch methods for a guiding problem

Ko Dongnam, Zuazua Enrique. Model predictive control with random batch methods for a guiding problem (2021). Math. Models Methods Appl. Sci., Vol. 31, No. 8,…

View More Model predictive control with random batch methods for a guiding problem

The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-smooth Tracking Terms

M. Gugat, M. Schuster, E. Zuazua. The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-Smooth Tracking Terms, in “Stabilization of Distributed Parameter Systems:…

View More The Finite-Time Turnpike Phenomenon for Optimal Control Problems: Stabilization by Non-smooth Tracking Terms

Local null controllability of a model system for strong interaction between internal solitary waves

Jon Asier Bárcena-Petisco, Sergio Guerrero and Ademir F. Pazoto.  Local null controllability of a model system for strong interaction between internal solitary waves. Commun. Contemp.…

View More Local null controllability of a model system for strong interaction between internal solitary waves

Nonnegative control of finite-dimensional linear systems

Lohéac J., Trélat E., Zuazua E. Nonnegative control of finite-dimensional linear systems. Ann. I. H. Poincare-An., Vol. 38, No. 2, pp. 301-346. (2021) DOI: https://doi.org/10.1016/j.anihpc.2020.07.004…

View More Nonnegative control of finite-dimensional linear systems

The Inverse Problem for Hamilton-Jacobi equations and Semiconcave Envelopes

Esteve C., Zuazua E.. The Inverse Problem for Hamilton-Jacobi equations and Semiconcave Envelopes SIAM J. Math. Anal., Vol. 52, No. 6, pp. 5627–5657 (2020). https://doi.org/10.1137/20M1330130…

View More The Inverse Problem for Hamilton-Jacobi equations and Semiconcave Envelopes

Null-controllability of perturbed porous medium gas flow

B. Geshkovski,Null-controllability of perturbed porous medium gas flow. ESAIM:COCV, vol. 26, No. 85 (2020). DOI: 10.1051/cocv/2020009 Abstract: In this work, we investigate the null-controllability of…

View More Null-controllability of perturbed porous medium gas flow

Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Ruiz-Balet D., Zuazua E.. Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations. J. Math. Pures Appl, vol. 143, pp. 345-375 (2020) https://doi.org/10.1016/j.matpur.2020.08.006 Abstract.…

View More Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Sparse source identification of linear diffusion–advection equations by adjoint methods

Monge A., Zuazua E. Sparse source identification of linear diffusion–advection equations by adjoint methods. Syst. Control. Lett, vol. 145 (2020). DOI: https://doi.org/10.1016/j.sysconle.2020.104801 Abstract: We present…

View More Sparse source identification of linear diffusion–advection equations by adjoint methods

Controllability of a Class of Infinite Dimensional Systems with Age Structure

Maity D., Tucsnak M., Zuazua E. Controllability of a Class of Infinite Dimensional Systems with Age Structure. Control Cybern. Vol. 48 (2020), No. 2, pp.…

View More Controllability of a Class of Infinite Dimensional Systems with Age Structure

Shape turnpike for linear parabolic PDE models

Lance G., Trélat E., Zuazua E. Shape turnpike for linear parabolic PDE models  Syst. Control. Lett. Vol. 142 (2020). DOI: 10.1016/j.sysconle.2020.104733 Abstract: We introduce and…

View More Shape turnpike for linear parabolic PDE models

A stochastic approach to the synchronization of coupled oscillators

Umberto Biccari, Enrique Zuazua. A stochastic approach to the synchronization of coupled oscillators. Frontiers in Energy Research, section Smart Grids. Front. Energy Res. Vol. 8 (2020).…

View More A stochastic approach to the synchronization of coupled oscillators

Full probabilistic solution of a infinite dimensional linear control system with random initial and final conditions

J.-C. Cortes, A. Navarro-Quiles, J.-V. Romero, M.-D. Rosello, E. Zuazua. Full probabilistic solution of a infinite dimensional linear control system with random initial and final…

View More Full probabilistic solution of a infinite dimensional linear control system with random initial and final conditions

Asymptotic behavior and control of a “guidance by repulsion” model

Dongnam Ko, E. Zuazua, Asymptotic behavior and control of a “guidance by repulsion” model. Math Models Methods Appl. Sci. Vol. 30, No. 04, pp. 765-804…

View More Asymptotic behavior and control of a “guidance by repulsion” model

Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises

Seung-Yeal Ha, Dongnam Ko, Woojoo Shim, Hui Yu, . Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises. Math Models…

View More Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises

The turnpike property in nonlinear optimal control – A geometric approach

N. Sakamoto, D. Pighin, E. Zuazua The turnpike property in nonlinear optimal control – A geometric approach. IEEE 58th Conference on Decision and Control (CDC)…

View More The turnpike property in nonlinear optimal control – A geometric approach

Emergent collective behaviors of stochastic kuramoto oscillators

Seung-Yeal Ha, Dongnam Ko, Chanho Min, Xiongtao Zhang. Emergent collective behaviors of stochastic kuramoto oscillators. Vol. 25, No. 3, pp. 1059-1081 (2020) DOI: 10.3934/dcdsb.2019208 Abstract.…

View More Emergent collective behaviors of stochastic kuramoto oscillators

Null-controllability properties of a fractional wave equation with a memory term

U. Biccari, M. Warma Null-controllability properties of a fractional wave equation with a memory term. Evol. Eq. Control The., Vol. 9, No. 2 (2020), pp.…

View More Null-controllability properties of a fractional wave equation with a memory term

Propagation of one and two-dimensional discrete waves under finite difference approximation

U. Biccari, A. Marica, E. Zuazua Propagation of one and two/dimensional discrete waves under finite difference approximation,Found Comput Math (2020). DOI: 10.1007/s10208-020-09445-0 Abstract: We analyze…

View More Propagation of one and two-dimensional discrete waves under finite difference approximation

Output controllability in a long-time horizon

Martin Lazar, Jerôme Lohéac. Output controllability in a long-time horizon. Automatica, Vol. 113 (2020). DOI: 10.1016/j.automatica.2019.108762 Abstract. In this article we consider a linear finite…

View More Output controllability in a long-time horizon

Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvature

C. Esteve Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvatureJ MATH PURE APPL, Vol 137 (2020) pp. 143-177,…

View More Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvature

Controllability of the one-dimensional fractional heat equation under positivity constraints

U. Biccari, M. Warna, E. Zuazua Internal observability for coupled systems of linear partial differential equations. Commun. Pure Appl. Anal., Vol 19. No. 4 (2019), pp. 1949-1978. DOI: 10.3934/cppaa.2020086

View More Controllability of the one-dimensional fractional heat equation under positivity constraints

Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications

J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications. MATH METHOD…

View More Solving the Random Pielou Logistic Equation with the Random Variable Transformation Technique: Theory and Applications

Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and the Random Variable Transformation technique

J.-C. Cortés, A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and the Random Variable Transformation technique,…

View More Analysis of random non-autonomous logistic-type differential equations via the Karhunen-Loève expansion and the Random Variable Transformation technique

Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects

U. Biccari, V. Hernández-Santamaría Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects, IMA J. Math. Control Inf., Vol. 36, No. 4 (2019),…

View More Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects

Null controllability for a heat equation with a singular inverse-square potential involving the distance to the boundary function

U. Biccari, E. Zuazua Null controllability for a heat equation with a singular inverse-square potential involving the distance to the boundary function J. Differential Equations,…

View More Null controllability for a heat equation with a singular inverse-square potential involving the distance to the boundary function
Wave composition

Lipschitz dependence of the coefficients on the resolvent and greedy approximation for scalar elliptic problems

We analyze the inverse problem of identifying the diffusivity coefficient of a scalar elliptic equation as a function of the resolvent operator. We prove that, within the class of measurable coefficients, bounded above and below by positive constants, the resolvent determines the diffusivity in an unique manner…

View More Lipschitz dependence of the coefficients on the resolvent and greedy approximation for scalar elliptic problems